arrow
Volume 1, Number 2
Previous Issue Next Issue

Lie-Heng Wang

J. Comp. Math., 1 (1983), pp. 99-105.

Preview Full PDF 650 7151 Abstract

Cheng-Pu Tong & Xu-Ming Chen

J. Comp. Math., 1 (1983), pp. 106-115.

Preview Full PDF 606 7127 Abstract

You-Lan Zhu

J. Comp. Math., 1 (1983), pp. 116-129.

Preview Full PDF 578 7238 Abstract

Lung-An Ying

J. Comp. Math., 1 (1983), pp. 130-142.

Preview Full PDF 612 7150 Abstract

Shu-Zi Zhou

J. Comp. Math., 1 (1983), pp. 143-147.

Preview Full PDF 578 7256 Abstract

Guan-Quan Zhang

J. Comp. Math., 1 (1983), pp. 148-160.

Preview Full PDF 616 7234 Abstract

Lu-Cheng Pei

J. Comp. Math., 1 (1983), pp. 161-169.

Preview Full PDF 630 7232 Abstract

Yu-Lin Zhou

J. Comp. Math., 1 (1983), pp. 170-181.

Preview Full PDF 605 7146 Abstract

Tian-Xiao Zhou, Shou-Li Li, Zheng-Wei Wang, Jian-Min Xing & Ping Yang

J. Comp. Math., 1 (1983), pp. 182-194.

Preview Full PDF 622 7339 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard